# SDR LS1R072916

- Difficulty date: May 9, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Aircraft time: 9,213 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 369H4551
- Condition: Sheared
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GEN IS SHEARED.
